# SDR R61A201905270553

- Difficulty date: May 27, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 23,296 hours, 16,416 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1741
- Condition: Partial Deploy
- Location: R1 Door
- Part time: 11,909 hours, 8,037 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR SHOWING ARMED WHEN UNARMED. R&R R1 DOOR EMERGENCY SLIDE IAW AMM 52-41-40. GIRT BAR STICKING, SUSPECT FLEXBALL CABLE. FERRIED TO CMH. R&R R1 DOOR FLEXBALL CABLE PER 170EO-52-41-0002.
